# SDR QXEA0002725

- Difficulty date: September 27, 2000
- Submitted: October 3, 2000
- Operation: Air carrier
- Aircraft: N822PH
- Make and model: Dhav DHC8102
- Aircraft serial: 106
- Aircraft time: 38,317 hours, 48,678 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 10126271
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX- LOWER EMERGENCY EXIT SIGN IN SEAT 4A IS MISSING COVER.  REPLACED EMERGENCY EXIT SIGN.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
